# SDR USAAF00060

- Difficulty date: August 12, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N893AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11373
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - FOUND THE EMERGENCY LIGHTS INOPERATIVE AT ROW 4-7, TWO WERE CEILING LIGHTS AND ONE WAS A RIGHT OVERWING SIGN.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPS CHECK GOOD.  (M)
